M. Benchohra, J. Henderson, S.K. Ntouyas
On nonresonance impulsive functional nonconvex valued differential inclusions

Comment.Math.Univ.Carolinae 43,4 (2002) 595-604.

Abstract:In this paper a fixed point theorem for contraction multivalued maps due to Covitz and Nadler is used to investigate the existence of solutions for first and second order nonresonance impulsive functional differential inclusions in Banach spaces.

Keywords: impulsive functional differential inclusions, nonresonance problem, fixed \newline point, Banach space
AMS Subject Classification: 34A37, 34A60, 34G20, 34K25